MathSciNet Relay Station
MathSciNet bibliographic data
MR1707670 17A40 (17B99)
Benito, Pilar; Draper, Cristina; Elduque, Alberto On some algebras related to simple Lie triple systems. J. Algebra 219 (1999), no. 1, 234–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement